Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 69, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 31, 2014, 3:18 PM CDT. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:18 PM CDT (20:18 UTC)
- In effect from
- Oct 31, 2014, 10:00 PM CDT
- Expired
- Nov 1, 2014, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
032 WHUS73 KGRB 312018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT FRI OCT 31 2014 ...GALES WILL CONTINUE INTO THIS EVENING... .NORTHERLY GALES WILL CONTINUE INTO THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE AWAY FROM THE REGION. WINDS WILL DIMINISH BY EARLY TONIGHT...HOWEVER HAZARDOUS WAVES ARE EXPECTED THROUGH THE NIGHT. LMZ521-522-541>543-010430- /O.CON.KGRB.GL.W.0011.000000T0000Z-141101T0300Z/ /O.NEW.KGRB.SC.Y.0069.141101T0300Z-141101T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 318 PM CDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM CDT SATURDAY. * WINDS...NORTH GALES TO 30 KTS WITH GUSTS TO AROUND 40 KTS THIS EVENING WILL CONTINUE TO EASE...BEFORE DROPPING BELOW GALE FORCE BY EARLY TONIGHT. * WAVES...THE HIGHEST WAVES OF 6 TO 10 FEET ARE EXPECTED THIS EVENING. WAVES TONIGHT WILL SUBSIDE THROUGH THE NIGHT BEFORE FALLING BELOW 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
208 WHUS73 KGRB 010235 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 PM CDT FRI OCT 31 2014 ...HIGH WAVES TO CONTINUE THROUGH THE NIGHT... .NORTHERLY WILL CONTINUE TO DIMINISH TONIGHT AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE AWAY FROM THE REGION...HOWEVER HAZARDOUS WAVES ARE EXPECTED THROUGH THE NIGHT. LMZ521-522-541>543-011000- /O.EXP.KGRB.GL.W.0011.000000T0000Z-141101T0300Z/ /O.CON.KGRB.SC.Y.0069.141101T0300Z-141101T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 935 PM CDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY... ...GALE WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... * WINDS...NORTH AT 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY. * WAVES...THE CURRENT WAVES OF 6 TO 10 FEET...WILL SUBSIDE THROUGH THE NIGHT BEFORE FALLING BELOW 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS73 KGRB 010837 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT SAT NOV 1 2014 .NORTH WINDS WILL DIMINISH TODAY AS HIGH PRESSURE BUILDS INTO THE REGION. LMZ521-522-541>543-011500- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-141101T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTH WINDS AT 15 TO 25 KNOTS EARLY TODAY...THEN DIMINISHING. * WAVES...WAVES ON THE BAY 2 TO 4 FEET THIS MORNING...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. WAVES ON THE LAKE 4 TO 6 FEET THIS MORNING...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
710 WHUS73 KGRB 011458 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 958 AM CDT SAT NOV 1 2014 ...WINDS AND WAVES CONTINUE TO DIMINISH THIS MORNING... LMZ521-522-541>543-011600- /O.EXP.KGRB.SC.Y.0069.000000T0000Z-141101T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 958 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... WINDS AND WAVES CONTINUE DIMINISH THIS MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. LOOK FOR NORTH TO NORTHWEST WINDS OF 10 TO 20 KTS TO BECOME VARIABLE UNDER 10 KTS THIS AFTERNOON. WAVES LATE THIS MORNING AND AFTERNOON WILL SUBSIDE TO 1 TO 3 FT ON THE LAKE...AND TO 2 FT OR LESS ON THE BAY. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 12:50 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 31, 12:50 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1250 PM CDT FRI OCT 31 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .UPDATE... ISSUED AT 949 AM CDT FRI OCT 31 2014 BRUNT OF THE SNOW FELL OVERNIGHT ACROSS THE NORTH WITH THE COMBO SHORT WAVE TROUGH AND LAKE EFFECT. EVEN THOUGH SOME DRIER AIR IS FILTERING INTO THE NORTHERN GREAT LAKES REGION TODAY...CAA OFF LAKE SUPERIOR WILL CONTINUE TO GENERATE CLOUDS AND SNOW SHOWERS ACROSS THE NORTH TODAY. AREA RADARS DO SUGGESTS ONE PERSISTENT BAND OVER IRON COUNTY...BUT WELL WEST OF VILAS COUNTY. AT THIS TIME...ANTICIPATE THE LAKE EFFECT SNOW ADVISORY HEADLINE WILL STILL BE EXPIRED AT 11 AM THIS MORNING FOR VILAS...BUT ADJACENT COUNTIES TO THE NORTH AND WEST MAY NEED TO GO LONGER. AS FAR AS THE WINDS...MONITORING FOR ANY UPTICK WITH THE WINDS WITH 50 KTS AT THE H850 LEVEL FROM THIS MORNINGS GRB SOUNDING. SO FAR CURRENT HEADLINE HOLDING...SO NOT CHANGES. && .SYNOPSIS... ISSUED AT 407 AM CDT FRI OCT 31 2014 WINDY AND COLDER TODAY...BUT MODERATING TEMPERATURES BY THE LATTER PART OF THE WEEKEND. AMPLIFICATION OF THE LARGE SCALE PATTERN NOW WELL UNDERWAY. IT/S EXPECTED TO PEAK TOMORROW WITH DEEP TROFS NEAR THE COASTS...AND A SHARP FULL-LATITUDE RIDGE OVER THE PLAINS. DESPITE THE AMPLITUDE... THE PATTERN WL REMAIN PROGRESSIVE...WITH AT LEAST A PORTION OF THE WRN TROF REACHING THE FCST AREA NEXT WEEK. TEMPERATURES WILL START OUT WELL BELOW NORMAL...AND IT WILL FEEL EVEN COLDER WITH THE STRONG NORTH WINDS. BUT READINGS ARE EXPECTED TO REBOUND BACK TO NEAR NORMAL BY SUNDAY...THEN REMAIN AOA NORMAL NEXT WEEK. THE MAIN OPPORTUNITY FOR PCPN WL OCCUR WHEN THE WESTERN TROF ARRIVES IN THE AREA NEXT WEEK. PCPN AMNTS ARE LIKELY TO END UP AOB NORMAL FOR THE PERIOD. && .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 407 AM CDT FRI OCT 31 2014 INTENSE UPR SHRTWV WAS CROSSING THE AREA THIS MORNING AS IT DIGS SWD AND AMPLIFIES THE ERN CONUS LNGWV TROF. ASCENT AHEAD OF THE SHRTWV WAS GENERATING SHOWERS...WHICH WERE MAINLY FALLING AS SNOW. COULD STILL BE A LITTLE RAIN OVER E-C WI UNTIL THE BOUNDARY LAYER TEMPS DROP BACK CLOSER TO FREEZING. THE PCPN WITH THE SHRTWV SHOULD SHIFT SWD FAIRLY QUICKLY THIS MORNING...LEAVING JUST THE LAKE-EFFECT ACRS THE AREA. SNOWS UP NORTH GOT HEAVY FOR A TIME YDA EVENING WHEN THE STG ASCENT WITH THE SHRTWV ENHANCED THE LAKE-EFFECT SNOW BANDS THAT WERE FORMING. REPORTS ALWAYS A LITTLE HARD TO COME BY AT THIS TIME OF DAY...BUT EXPECT WE/LL GET SOME REPORTS OF UP TO ARND 6 INCHES FM NRN VILAS WHEN THE COOPS REPORT. THE SHSN WL CONT THIS MORNING...BUT WL INCREASINGLY BE HINDERED BY STG SYNOPTIC SCALE SUBSIDENCE BEHIND THE DEPARTING SHRTWV. THAT SHOULD LEAD TO A MORE BANDED STRUCTURE TO THE SNOWS. FLOW IN THE 925-850 MB LEANS A LITTLE MORE NELY THAN IDEAL...FORCING THE BANDS THAT REACH VILAS COUNTY TO TRAVERSE A LONGER OVER-LAND TRAJECTORY. ONE OR TWO SPOTS COULD GET A FEW MORE INCHES OF ACCUMULATION...BUT THINK 1-2 INCH ADDITIONAL ACCUMULATIONS WL BE MORE COMMON. WL STICK WITH THE ADVISORY AT THIS POINT. WINDS HAVE ALREADY PICKED UP ACRS DOOR COUNTY...WITH GUSTS TO 46 KTS AT NPDW3. WINDS OVER THE REST OF E-C WL SHOULD INCREASE SIGNIFICANTLY DURING THE NEXT FEW HOURS. CURRENT WIND ADVISORY LOOKS ON TRACK...SO DON/T PLAN ON ANY CHANGES FOR IT. FLOW ACRS LAKE SUPERIOR WL CONT TDA...BUT DECR TNGT AS THE RIDGE AXIS NEARS. THAT MAKES CLOUD FCST A LITTLE TRICKY. GUIDANCE WAS ALMOST UNANIMOUS IN CLEARING THINGS OUT DURING THE EVENING. NOT SURE GETTING RID OF THE CLDS WL BE SO EASY...ESP IN THE FAR E/NE...BUT DID GO ALONG WITH THE CLEARING TREND. THAT MEANT DROPPING TEMPS BLO GUID...ESP OVER N-C WI WHERE A SNOW COVER NOW EXISTS. AFTER THE COLDER START...SATURDAY WL STILL BE A CHILLY DAY. BUT WITH MUCH LIGHTER WINDS AND SUNSHINE...IT WON/T FEEL NEARLY AS RAW AS TODAY. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 407 AM CDT FRI OCT 31 2014 500MB RIDGE WILL BUILD ACROSS THE EASTERN UNITED STATES LATE IN THE WEEKEND WITH A SOUTHWEST FLOW ALOFT BY EARLY NEXT WEEK... THEN PATTERN SHOULD BECOME MORE ZONAL BY LATE NEXT WEEK. TRANQUIL WEATHER PATTERN EXPECTED SATURDAY NIGHT THROUGH SUNDAY NIGHT AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. A COLD FRONT WILL APPROACH THE STATE FROM THE WEST ON MONDAY...THEN MOVE ACROSS THE REGION MONDAY NIGHT AND TUESDAY. LATEST GFS/ECMWF MODEL RUN TONIGHT WOULD SUGGEST A WAVE MOVING ALONG THE FRONT. THIS WOULD BE SUPPORTIVE OF HIGHER CHANCES OF RAIN THAN THE CURRENT FORECAST WOULD SUGGEST...ALONG WITH A LITTLE SLOWER EXIT OF THE SYSTEM ON TUESDAY. TRENDED THE PRECIPITATION GRIDS WITH THIS SCENARIO IN MIND. ANOTHER CLIPPER SYSTEM MAY AFFECT THE AREA WEDNESDAY/WEDNESDAY NIGHT...ALTHOUGH DIFFERENCES NOTED BETWEEN THE GFS/CANADIAN/ECMWF ON THE EXACT PATH OF THE SYSTEM. PREFER THE ECMWF SOLUTION FOR NOW WHICH WOULD FOCUS HIGHER CHANCES ACROSS THE NORTH DURING THIS PERIOD. ONLY MINOR ADJUSTMENTS TO MAX/MIN TEMPERATURES DURING THE PERIOD. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1250 PM CDT FRI OCT 31 2014 CIGS WERE VFR ACROSS MOST OF THE AREA EARLY THIS AFTERNOON WITH SOME HIGH END MVFR CIGS NEAR LAKE MICHIGAN. CIGS ACROSS THE NORTH WERE MOSTLY MVFR DUE TO LAKE EFFECT CLOUDS AND A FEW SNOW SHOWERS FROM LAKE SUPERIOR. OTHER THAN THAT...WINDS WERE STRONG AND GUSTY IN THE EAST...WITH GUSTS IN EXCESS OF 40KTS IN NORTHERN DOOR COUNTY. OTHER LOCATIONS FROM THE FOX VALLEY EAST TO LAKE MICHIGAN HAD GUSTS GENERALLY IN THE 34 TO 38KT RANGE. SURFACE HIGH PRESSURE FROM WESTERN ONTARIO TO KANSAS AT MIDDAY WILL SHIFT EAST OVER THE NEXT 24 HOURS...AS AN UPPER TROUGH TO THE EAST OF WISCONSIN CONTINUES TO MOVE AWAY AND A RIDGE APPROACHES FROM THE WEST. THE WEAKENING SURFACE PRESSURE GRADIENT IS EXPECTED LEAD TO A DECREASE IN WINDS LATER TODAY AND TONIGHT. CLOUDS SHOULD DECREASE WITH THE ARRIVAL OF DRIER AIR...THOUGH THE 00Z ECMWF INDICATED SOME HIGH RH VALUES AT 925 MB IN THE EAST THROUGHOUT THE NIGHT. OPTED TO GO WITH THE DRYING TREND SEEN ON THE GEM-REG CLOUD FORECAST GRAPHIC...WHICH SHOWED MOST OF THE CLOUDS EXITING THE FORECAST AREA LATE AFTERNOON/EARLY EVENING. SOME CLOUDS WERE SHOWN HANGING AROUND THE LAKE MICHIGAN SHORE INTO SATURDAY MORNING...BUT CLOUDS WERE NOT AS EXTENSIVE AS WHAT THE EC 925MB RH WOULD SUGGEST. LIGHTER WINDS AND VFR CONDITIONS SHOULD PREVAIL DURING THE DAY ON SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ022-039-040-049- 050. && UPDATE.........TDH SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......ECKBERG AVIATION.......MG
Hazardous weather outlook, Oct 31, 5:10 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 510 AM CDT FRI OCT 31 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 510 AM CDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL CONDITIONS ARE LIKELY ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN TODAY DUE TO SNOW AND GUSTY NORTH WINDS. THE HIGHEST SNOWFALL ACCUMULATIONS...AND POOREST TRAVEL CONDITIONS...ARE LIKELY TO OCCUR IN THE SNOWBELT OF VILAS COUNTY. WINDY CONDITIONS ARE EXPECTED ACROSS THE AREA...WITH THE STRONGEST WINDS OCCURRING IN EAST-CENTRAL WISCONSIN. THE WIND COULD MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS AND PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-011100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 510 AM CDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTH GALES ARE EXPECTED TODAY INTO TONIGHT. A FEW STORM-FORCE GUSTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN PART OF THE DOOR PENINSULA THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/ECKBERG
In the hours before
Local storm report, Oct 31, 10:15 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT FRI OCT 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 3 W MINOCQUA 45.86N 89.75W
10/31/2014 E5.0 INCH ONEIDA WI PUBLIC
&&
THSpecial weather statement, Oct 31, 10:41 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1041 AM CDT FRI OCT 31 2014 WIZ005-311800- VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1041 AM CDT FRI OCT 31 2014 ...SNOW DIMINISHED BUT COLD AND BLUSTERY TODAY... COLD CANADIAN AIR WAS SURGING OVER THE AREA TODAY...IN THE WAKE OF AN INTENSE UPPER-LEVEL DISTURBANCE THAT CROSSED THE STATE OVERNIGHT. HEAVY SNOW WHICH FELL OVERNIGHT OVER PORTIONS OF NORTH CENTRAL WISCONSIN HAS DIMINISHED TO SCATTERED SNOW SHOWERS THIS MORNING. LITTLE ADDITIONAL SNOWFALL IS EXPECTED FOR THE REMAINDER OF THE DAY. THE COMBINATION OF THE SNOW...AND TEMPERATURES NEAR OR BELOW FREEZING WILL CREATE SLIPPERY DRIVING CONDITIONS TODAY. USE EXTRA CAUTION WHEN TRAVELING TODAY DUE TO THIS FIRST SIGNIFICANT SNOWFALL OF THE WINTER SEASON. WIZ022-039-040-049-050-311800- DOOR-BROWN-KEWAUNEE-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA... CHILTON...TWO RIVERS 1041 AM CDT FRI OCT 31 2014 ...WINDY AND MUCH COLDER TODAY... COLD CANADIAN AIR WAS SURGING INTO THE AREA TODAY...IN THE WAKE OF AN INTENSE UPPER-LEVEL DISTURBANCE THAT CROSSED THE STATE OVERNIGHT. WINDS WILL REMAIN STRONG ACROSS THE AREA WITH THE STRONGEST WINDS NEAR 50 MPH OCCURRING OVER NORTHERN DOOR COUNTY. A WIND ADVISORY REMAINS IN EFFECT FOR NORTHEAST WISCONSIN TODAY. MOTORISTS SHOULD BE ALERT FOR HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY OVER OPEN RURAL ROADWAYS AS WELL BRIDGES AND OVERPASSES. TDH
Local storm report, Oct 31, 1:23 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT FRI OCT 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM SNOW WINCHESTER 46.21N 89.90W
10/31/2014 M9.0 INCH VILAS WI CO-OP OBSERVER
9 INCH STORM TOTAL.
&&
MGLocal storm report, Oct 31, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI OCT 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM SNOW WINCHESTER 46.21N 89.90W
10/31/2014 M9.0 INCH VILAS WI CO-OP OBSERVER
STORM TOTAL. SIX INCHES STILL ON THE GROUND.
&&
MGNearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.